# SDR HEEA966728

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2759U
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Weak
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS WEAK. REPLACED WEAK V101 CAVITY OSCILLATOR.  ALSO REPLACED WEAK V301 PHOTODETECTOR.  ADJUSTED FREQUENCY AND BENCH CHECK GOOD.
